# SDR UIEA2020070701499

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,563 hours, 17,732 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Condition: Unknown
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CHANGE COCKPIT TEMP TO WARM THE AREA IN EITHER AND IN FULL ROTATION TO 'W' OR MANUAL IN FULL INCREASE.  PERFORMED ZONE TEMP CONTROLLER BITE IAW AMM 216099/101. NO FAULTS NOTED. PERFORMED FLIGHT DECK TEMP CONTROL AND OPS TESTED IAW AMM 21-61-07. NO FAULTS NOTED, OPS CHECKED OK.
